UNIGE document Scientific Article
previous document  unige:12776  next document
add to browser collection
Title

Normes stables des surfaces

Author
Published in Comptes rendus mathématique. 1997, vol. 324, no. 1, p. 221 - 224
Identifiers
Full text
Structures
Citation
(ISO format)
MASSART, Daniel Georges André. Normes stables des surfaces. In: Comptes rendus mathématique, 1997, vol. 324, n° 1, p. 221 - 224. https://archive-ouverte.unige.ch/unige:12776

181 hits

0 download

Update

Deposited on : 2010-12-03

Export document
Format :
Citation style :